| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
12/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that the patient's light adjustable lens+ (lal+, sn (b)(6), +22.5d) was explanted from the right eye due to patient dissatisfaction with their distance vision as a result of the refractive target chosen and a new lal (sn (b)(6), +21.5d) implanted as a replacement.